# SDR 2008UALA03222

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 34,243 hours, 13,053 cycles
- Engine: Iae V2522A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132622
- Condition: Intermittent
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM INOP, RTFL.  TRANSCEIVER IS INTERMITTENT.  REPLACED TRANSCEIVER, OPS CHECK OK.
